# SDR IPXA2019022539405

- Difficulty date: February 8, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 85,382 hours, 17,880 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75397
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CTAIL CONE AFT R/H FRAME HAS SEVERAL CRACKS BELOW INTERCOSTAL.REPAIRED CRACKED TAIL CONE R/H AFT FRAME IAW SRM 53-80-07 REPAIR 4. (MINOR)
